MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE - CP37; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

SPECTRUM MEDICAL LTD QUANTUM CENTRIFUGAL DRIVE - CP37; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number QCD37
Medical Device Problem Code Failure to Pump (1502)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation identified excessive glue that restricted movement.The excessive glue was cleaned and the unit was confirmed to operate without issues.
 
Event or Problem Description
User reported that the pump would not spin despite the software showing nonzero rpm.There was no patient involvement and thus no patient harm; however, this type of event is considered reportable by spectrum medical.

Brand Name
QUANTUM CENTRIFUGAL DRIVE - CP37
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key23025327
Report Number3006073153-2025-00239
Device Sequence Number21196015
Product Code DWA
UDI-Device Identifier05060434421838
UDI-Public05060434421838
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K192838
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQCD37
Device Catalogue Number51-000062-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/18/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown